Holyoke MA Carry Naloxone Option 2 Palm Card Desktop

As our communities continue to struggle with the opioid addiction and specifically opioid deaths, we can help prevent death until we can assist those struggling to get to better places.  Please consider sharing this information with your networks, so we can continue to fight this fight as ONE community.

Please consider posting the flyer attached on your Websites and Facebook pages.

Thanks,

HEALing Community Study Team

0
0
0
s2sdefault

Donate Now

Latest Meeting

Newsflash

Signs of An Opioid Overdose

Social distancing puts people with opioid use disorder at increased risk for overdose-especially those who were recently released from jail, residential treatment, or a hospital. If you know someone who may be at increased risk, encourage them to get naloxone (Narcan®), learn how to use it, and to tell others where they keep it in case they overdose. Start here: www.HealTogetherMA.org/Holyoke.

0
0
0
s2sdefault
Go to top
Template by JoomlaShine